MAUDE Adverse Event Report: LUMENIS LTD LUMENIS XPEEDA DSL FIBER; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD LUMENIS XPEEDA DSL FIBER; POWERED LASER SURGICAL INSTRUMENT
Model Number 1912-11
Medical Device Problem Codes Break (1069); Thermal Decomposition of Device (1071); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure the laser tip fell off and exploded inside the patient.No patient harm was reported.
 
Additional Manufacturer Narrative
Information corrected: device codes (b6).
 
Event or Problem Description
It was reported that during a procedure the laser tip fell off and fragmented inside the patient.No patient harm was reported.

Brand Name
LUMENIS XPEEDA DSL FIBER
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
hakidma st 6
yorkneam 20692 04
IS   2069204
Manufacturer Contact
alyson harris
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key15633123
Report Number2124215-2022-42183
Device Sequence Number15447449
Product Code GEX
UDI-Device Identifier07290109140278
UDI-Public07290109140278
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/04/2025
Device Model Number1912-11
Device Catalogue Number1912-11
Device Lot Number0065391020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2022
Supplement Date Received by Manufacturer12/12/2022
Initial Report FDA Received Date10/19/2022
Supplement Report FDA Received Date12/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown